Nausea and/or sweating

Does anyone else suffer from nausea and/or sweating? I had quite a busy day with a lot of walking around. (Interview late morning, then off to another office to work in the afternoon, and I'd got up at 6am to prepare for the day.) I've always been prone to sweating, but it was really bad today, and I felt ill and threw up the only thing I'd consumed, a bottle of vegetable juice. (I'd been feeling mildly nauseous, but when I got the tell-tale sign that I was actually likely to be sick, I headed for a public loo but didn't make it, it happened that quickly – embarrassing!) Does anyone know what causes the sweating? As I'm hypo, could it be cortisol or aldosterone? I did wonder if I'd been raising my NDT too high or too fast (I've built up to 4 grains since January), but the sweating precedes my starting to take it. I also get shaky legs (eg I'll just be standing still and feel my right leg in particular start to twitch.) I was knackered and aching all over by the time I got home.

Last edited by

4 Replies

  • Sounds like you had a really tough day that was demanding mentally and physically. I wonder if your body needed some fuel though and by not eating you were asking too much of it. I know when I dont eat I am usually sick. Sweating is something that happens to me in any stressful situation and I wish I understood why. Maybe look after your body a bit by giving it the energy and nutrients it needs? Hope all the hard work was worth it.

  • Hey ya taffhamster,sorry to hear you are not feel to good. I get nausea allot, it has really calmed down since I started my NDT.

    And I do mean allot. I also get really hot too. Not so much sweating but really hot. I think maybe you need to have alittle something in your tummy. I have had to start actually eat lunch now. I didn't used to but seems to really help. I am on 3/4 grain and take mine early am. Hope you feel better, and yes sometimes I feel like you do. I am sorta new to the site, so don't take what I say as gospel but maybe you are on too high a dose? When I tried to add that last quarter of a grain, ( cause it would make life so much easier, cutting up the tiniest pills in the universe, to just take the whole pill) I sorta did not feel well. Such a small amount, but it didn't make me feel better, so I am still on 3/4 grain. Nausea, it is terrible isn't it. Best of luck hon. X

  • I have had this when I increased my NDT too quickly, was over replaced or if do not eat regularly. Have you had your blood levels checked recently?

  • Thanks for your kind replies, and sorry I'm so late to respond. (Madly busy couple of days and limited online access.) I think it was probably down to my getting overheated and tired and not eating enough during the day. I sometimes feel a bit "damned if I do, damned if I don't about lunch and certainly brekkie. I went out to run some errands on Saturday morning and felt fairly miserable until I had a small bottle of fruit juice, then I perked up a bit. But if I eat too much at lunch, I get really tired and sluggish. (I once had a bowl of pasta and I may as well have had a bottle of wine given how much use I was at work that aft!) :-) Just a case of striking a balance and finding what keeps me ticking over I guess! Thanks again for your comments, all very helpful. x

You may also like...